# SDR AALA20100422TUL04

- Difficulty date: April 22, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N585AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53248
- Aircraft time: 53,932 hours, 27,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUT FORWARD SERVICE DOOR PAN RIGHT STATION 184.  INSTALLED REPAIR DOUBLER PER SRM 51-30-05.
